Title

GENERALIZED THUE-MORSE SEQUENCES AND THE VON KOCH CURVE

Document Type

Article

Publication Date

2008

Abstract

: In a recent paper, Ma and Holdener used turtle geometry and polygon maps to show that the Thue-Morse sequence encodes the von Koch curve. In the final paragraph of this same paper, they ask whether or not there exist certain generalized Thue-Morse sequences that also encode the curve. Here we answer this question in the affirmative, providing an infinite family of words that generate generalized Thue-Morse sequences encoding the von Koch curve.

Journal

International Journal of Pure and Applied Mathematics

Volume

47

Issue

3

First Page

397

Last Page

403